MathSciNet Relay Station
MathSciNet bibliographic data
MR687627 (84d:12006) 12A45 (12A35 12A95)
Hughes, I.; Mollin, R. Totally positive units and squares. Proc. Amer. Math. Soc. 87 (1983), no. 4, 613–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement